| Model Number |
DX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 10/29/2024, it was reported by a facility representative via (b)(4) that (qty.2) of an ar-8991 dx fibertak suture anchors construct was bunged and slightly tangled during insertion.Facility was not able to use and opened a new one to successfully complete the fixation with no patient harm.This was discovered during the case with no patient harm.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.